| Model Number |
CNW0T5 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during a cataract extraction with an intraocular lens (iol) implant procedure, the iol was found damaged in the patient's eye after implanted the lens.There was a cross-shaped scratch in the lower part of the optic around the haptic.After the lens was explanted using the iol cutter in the eye, a back-up lens of the same power was implanted.Additional information was received stating there was no impact on patient injury.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Photos received, photos showing an implanted intraocular lens on a monitor screen.The optic appears to be scratched.Based on our observation of the attached photo, the optic appears to be scratched.A definitive determination of damage cannot be made without the evaluation of the physical product.A final root cause cannot be determined based on available information.The manufacturer internal reference number is: (b)(4).